MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SROM MAR LNR L 32MM+3MM 10 DEG; S-ROM HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS, INC. 1818910 SROM MAR LNR L 32MM+3MM 10 DEG; S-ROM HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 122072332
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923); Naturally Worn (2988)
Health Effect - Clinical Codes Adhesion(s) (1695); Edema (1820); Joint Disorder (2373); Joint Dislocation (2374); No Code Available (3191)
Date of Event 07/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.(b)(4).
 
Event or Problem Description
Subject id: (b)(6).Dots.Clinical notification received for left hip revision to address dislocation and polyethylene liner wear date of implantation: unknown.Date of revision #1: (b)(6) 2013.Date of revision #2: (b)(6) 2019.(left hip).Products present at the time of the revision: catalog: 97722190.Lot: 160051.Description: reclaim distal tapered 22x190a.Catalog: 122072332.Lot: 3521578.Description: pinnacle marathon liner +3 lat 10 degree 32mm.Catalog: 521552.Lot: 302728.Description: srom screw 5.0mm dia 25 mm lg.Catalog: 521552.Lot: 280761.Description: srom screw 5.0mm dia 25 mm lg.Catalog: 550295.Lot: 274941.Description: srom pin lock 5.0mm dia.Catalog: 197520095.Lot: 214070.Description: reclaim proximal body cone 20 x 95mm.Catalog: 136524000.Lot: d13030120.Description: articul/eze head cocr 32mm +13.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision depuy synthes of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SROM MAR LNR L 32MM+3MM 10 DEG
Common Device Name
S-ROM HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46582 0988
MDR Report Key9077854
Report Number1818910-2019-104967
Device Sequence Number11388722
Product Code LPH
UDI-Device Identifier10603295015918
UDI-Public10603295015918
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K924492
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number122072332
Device Lot Number3521578
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/27/2019
Supplement Date Received by Manufacturer09/05/2019
10/21/2019
Initial Report FDA Received Date09/17/2019
Supplement Report FDA Received Date09/24/2019
10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RECLAIM DISTAL TAPERED 22X190A; RECLAIM PRX BDY CONE 20X95; S-ROM*PIN LOCK,5.0MM DIA; S-ROM*SCREW,5.0MM DIA,25 MM LG; S-ROM*SCREW,5.0MM DIA,25 MM LG
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight102